# SDR ASAA2023091545170

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,246 hours, 1,525 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 3640741040
- Part serial: MC064748
- Condition: Unknown
- Location: #2 Engine
- Part time: 5,245 hours, 1,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL FILTER CARTRIDGE COVER, UNABLE TO REMOVE LOWER OUTBOARD BOLT. GROUNDED - YES. REMOVED LUBRICATION UNIT PER AMM 79-21-03. INSTALLED OIL FILTER DIFF PRESSURE SENSOR ON NEW LUBRICATION UNIT PER AMM 79-35-01. POWER PLANT TEST FOR SENSOR STILL REQUIRED. (B. LONG 51446 9/16/2023)INSTALLED NEW #2 ENGINE LUBRICATION UNIT PER AMM 79-21-03-400-801-G00. LEAK CHECK GOOD. OIL FILTER DIFFERENTIAL PRESSURE SENSOR OPS CHECK GOOD.
